# SDR 97FDEA00851

- Difficulty date: November 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N186FE
- Make and model: Boeing 727-22
- Aircraft serial: 18872
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6518387
- Condition: Corroded
- Location: Bs 1080
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-100-01) ON EXTERIOR SKIN AT BS 1080 BETWEEN STR 27L AND 28L, WL 144, LBL 12 TO LBL 24.  *S/D*  REPAIRED SKIN AT BS 1080 BETWEEN STR 27L AND 28L, LBL 12 TO LBL 24 PER FEDEX SRM 53-30-3.
